# SDR NOCA9806

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN INOP.  TROUBLESHOOT PER FIM 24-11-01.  REMOVED AND REPLACED L ENG IDG, NO HELP.  L GEN INOP.  REMOVED AND REPLACED IDG, OPS CHECK UNSATISFACTORY.  FOUND FIELD WIRE TO IDG SHORTED.  REPLACED WIRING IDG, OPS NORMAL.
